# SDR UALA2013052003480

- Difficulty date: May 19, 2013
- Submitted: May 20, 2013
- Operation: Air carrier
- Aircraft: N578UA
- Make and model: Boeing 757222
- Aircraft serial: 26694
- Aircraft time: 66,944 hours, 23,529 cycles
- Engine: Pwa PW2040
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Armrest
- Condition: Broken
- Location: Seat Row 20d
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

ARM REST ASSY AT 20D IS BROKEN.  SECURED 20A ARMREST END CAP.  OK TO CONTINUE.
